Geometric & Functional Analysis GAFA

, Volume 2, Issue 1, pp 118–125

A simple proof of the majorizing measure theorem

  • M. Talagrand


We gieve a completely elementary proof of the existence of majorizing measures for bounded Gaussian processes. The proof relies upon Sudakov's minoration, the concentration of measure phenomenon, and a (somewhat deceptively) simple construction.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [LT]M. Ledoux, M. Talagrand, Probability in Banach spaces, Springer Verlag, 1991.Google Scholar
  2. [T1]M. Talagrand, Regularity of Gaussian processes, Acta Math. 159 (1987), 99–149.Google Scholar
  3. [T2]M. Talagrand, Regularity of infinitely divisible processes, Manuscript, 1990.Google Scholar
  4. [T3]M. Talagrand, The supremum of certain canonical processes, Manuscript, 1990.Google Scholar
  5. [T4]M. Talagrand, A new isoperimetric inequality and the concentration of measure phenomenon, Israel Seminar on Geometric Aspects of Functional Analysis, Springer Verlag, Lecture Notes in Mathematics 1469, 94–124, 1991.Google Scholar

Copyright information

© Birkhäuser Verlag 1992

Authors and Affiliations

  • M. Talagrand
    • 1
  1. 1.Equipe d'Analyse, Tour 46E.R.A. au C.N.R.S. No. 754Paris Cedex 05France

Personalised recommendations